AAM  >> Vol. 2 No. 4 (November 2013)

    对称Levy乘性噪声下平均首次逃逸时问题的计算分析
    A Computational Analysis for First Mean Exit Time under Symmetrical Levy Multiplicative Noise

  • 全文下载: PDF(380KB) HTML    PP.141-146   DOI: 10.12677/AAM.2013.24018  
  • 下载量: 1,565  浏览量: 4,970  

作者:  

陈慧琴:江汉大学数学与计算机科学与技术学院,武汉

关键词:
随机动力系统非高斯Levy运动跳测度首次逃离时Stochastic Dynamical Systems; Non-Gaussian Levy Motion; Levy Jump Measure; First Exit Time

摘要:

复杂的动力系统常常受到非高斯的随机扰动。首次逃离现象,即从一个状态空间的有界区域中逃逸出来,对动力系统的随机演化有很大的影响。在本文中,我通过计算分析了在乘性Levy噪声下的首次逃离时问题。一个数值的方法去求解这个非局部的问题,计算分析出不同的跳测度系数和值对系统的首次逃离时间的影响。
>Complex dynamical systems are often subject to non-Gaussian random fluctuations. The exit phe- nomenon, i.e., escaping from a bounded domain in state space, has a great impact on the stochastic evolution of such dynamical systems. In the present paper, the author analyzes mean exit time for arbitrary noise inten- sity under multiplicative noise, via numerical investigation. A numerical approach for solving this non-local problem is proposed. A computational analysis is conducted to investigate the relative importance of jump measure coefficient and the effect of value on first exit time.

文章引用:
陈慧琴. 对称Levy乘性噪声下平均首次逃逸时问题的计算分析[J]. 应用数学进展, 2013, 2(4): 141-146. http://dx.doi.org/10.12677/AAM.2013.24018

参考文献

[1] Chen, H., Duan, J., Li, X., et al. (2011) A computational analysis for mean exit time under non-Gaussian Levy noises. Applied Mathematics and Computation, 218, 1845-1856.
[2] Peszat, S. and Zabczyk, J. (2007) Stochastic partial differential equations with levy processes. Cambridge University Press, Cambridge.
[3] Applebaum, D. (2004) Levy processes and stochastic calculus. Cambridge University Press, Cambridge.
[4] Peszat, S. and Zabczyk, J. (2007) Stochastic partial differential equations with levy processes. Cambridge University Press, Cambridge.
[5] Sato, K.I. (1999) Levy processes and infinitely divisible distributions. Cambridge University Press, Cambridge.
[6] Getoor, R.K. (1961) First passage times for symmetric stable processes in space. Transactions of the American Mathematical Society, 101, 75- 90.
[7] Oksendal, B. (2005) Applied stochastic control of jump diffusions. Springer-Verlag, New York.
[8] Schuss, Z. (1980) Theory and applications of stochastic differential equations. Wiley &Sons, New York.
[9] Naeh, T., Klosek, M.M., Matkowsky, B.J., et al. (1990) A direct approach to the exit problem. SIAM Journal on Applied Mathematics, 50, 595-627.
[10] Apostol, T.M. (1974) Mathematical analysis. 2nd Edition, Addison-Wesley, Boston.